EconPapers    
Economics at your fingertips  
 

Automatic identification of simultaneous equations models

Pieter Omtzigt ()

Economics and Quantitative Methods from Department of Economics, University of Insubria

Abstract: This paper provides an operational procedure for putting indentifying restrictions on a simultaneous equations models. The algorithm works on the restrictions,not on the parameters, such that the identifying restrictions can be imposed before estimation.

Keywords: Simultaneous equations; identification; restriction; cointegration (search for similar items in EconPapers)
Pages: 13 pages
Date: 2002-01
New Economics Papers: this item is included in nep-cmp and nep-ecm
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://www.eco.uninsubria.it/RePEc/pdf/QF2002_1.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ins:quaeco:qf0201

Access Statistics for this paper

More papers in Economics and Quantitative Methods from Department of Economics, University of Insubria Contact information at EDIRC.
Bibliographic data for series maintained by Segreteria Dipartimento ().

 
Page updated 2025-03-19
Handle: RePEc:ins:quaeco:qf0201